# SDR UPS01836827

- Difficulty date: September 14, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Damaged
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN EVAC SLIDE COVER IS DAMAGED. SLIDE CASE WILL NOT STAY CLOSED. GAPS OPEN AT THE BOTTOM. SLIDE COVER REMOVED AND ROUTED TO SHEETMETAL REPLACED SHEARED RIVETS ON COVER LATCH IAW 51-1-21 DC8 SRM 79657 9-15-01 INSTALLED SLIDE PER 25-60-01.
